| Catalog Number |
0066803 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/12/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Immucor technical support used a remote electronic connection method on 12jul2017 to assess the instrument test well image in question, and that well had slight red blood cell adherence.This data obtained had been archived.The full and complete customer telephone extension number was (b)(6).
Event or Problem Description
On (b)(6)2017, a (b)(6) customer site reported an unexpected negative antibody screen to an immucor employee when that employee happened to be visiting the customer site, when using capture-r ready-screen (3) with a galileo echo instrument.